MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMERIS; SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS HUMERIS; SHOULDER PROSTHESIS
Catalog Number 313-0709
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient dislocated due to joint instability.Humeral cup swap performed.Standard humeral cup 36 mm + 9 explanted and replaced with standard humeral cup 36 mm + 6.
 
Additional Manufacturer Narrative
Device explanted after 6 weeks due to dislocation.Humeral cup swap performed.No actual, implied, or suspected defect in product.

Brand Name
HUMERIS
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
7137326920
MDR Report Key17941677
Report Number3014128390-2023-00024
Device Sequence Number6782486
Product Code PHX
UDI-Device Identifier03701037301371
UDI-Public03701037301371
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number313-0709
Device Lot NumberN3283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale